# SDR FDKA200608221

- Difficulty date: August 22, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 14,164 hours, 12,809 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6083 TRI.  CREW REPORTED A SPOILER FAIL ON GROUND.  MAINTENANCE SECURED AND CLEANED THE CONNECTOR.
